# SDR HNAA2019110400342

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 39,059 hours, 34,336 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  658     30-21  2087271  02NOV19  PHL  ASSGN
      ON CLIMBOUT E2 ANTI ICE FAIL EICAS MSG. RAN QRH, MSG
       PERSISTED.
                                          27720    00 AR
      MEL   02NOV19  21:16  PHL  C30614  30-8-1
            ENG ANTI-ICING VALVE

CURRENTLY ON THE MEL
